Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Fever with cold and cough. Had flu shot. Why is my lower back and leg painful? Why diarrhea?

Hi, 2 weeks ago i got a fever with colds and cough . I was given. Flu shot and some antibiotics . Although te cough is not yet gone, i can say that im already ok coz i do not have fever and colds anymore. The other day i went out to buy something when i went home i felt a ain on my lower back and legs and it hurts so bad. On that night i had fever and Chills, diarrhea and the lower back pain is still there. Yesterday i had a very high fever but was able to manage it to go down. But still diarrhea is there. Today, i still got watery diarrhea and low grade fever but the lower back pain is gone already. I had seen a doctor yesterday and i forgot to tell her that i hve diarrhea coz she diagnosed me with upper respiratory track infection. Would it change since i have diarrhea?
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Thanks for posting to your query.
Do blood test .
X - Ray chest.
Take intravenous fluid for diarrhea.
Orally nill ot take light food.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor